Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567725
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Z. Ditzian and V. Totik
Title: Moduli of smoothness
Additional book information: Springer Series in Computational Mathematics, Springer-Verlag, New York, Berlin and Heidelberg, 1987, ix+225 pp., $54.90. ISBN 0-387-96536-x.

References [Enhancements On Off] (What's this?)

  • K. G. Ivanov, Converse theorems for approximation by Bernstein polynomials in $L_p[0,1]\;(1<p<\infty )$, Constr. Approx. 2 (1986), no. 4, 377–392. MR 892163, DOI 10.1007/BF01893439
  • 2.
    R. L. Stens, Approximation stetiger Funktionen durch algebraische Polynome und ihre Charakterisierung durch gewichtete Lipschitzbedingungen, Habilitationsschrift, RWTH Aachen, 1981.
  • Xin Long Zhou, Global approximation theorems for modified Szász-Mirakyan and modified Baskakov operators in $L_{p}$ space, J. Hangzhou Univ. Natur. Sci. Ed. 10 (1983), no. 2, 159–167 (Chinese, with English summary). MR 748573
  • Xin Long Zhou, On the order of approximation by Bernstein-Kantorovich polynomials in the spaces $L_p[0,1]$, Adv. in Math. (Beijing) 14 (1985), no. 2, 147–157 (Chinese). MR 842550

  • Review Information:

    Reviewer: Paul L. Butzer
    Reviewer: Erich van Wickeren
    Journal: Bull. Amer. Math. Soc. 19 (1988), 568-572